Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Having rashes, chest tightness, breathing difficulty, blood in stool, nausea, tremors. Taking clonazapam and lorazapam. Need to go to doctor?

Someone I know is having some physical problems. Her symptoms include rash , hives , tight painful chest, difficulty breathing, itching, dizziness- blurness, fever of 104.3, memory problems, passed out or fainted multiple times, severe migraines, dark or bloody urin, bloody neausea, bloody stools, sore throat, weakness and muscle pain, rapid irregular heartbeat , tremers, clumsiness, stomach and adominal pains and cramps, difficulty swallowing , loss of appitie and several more symptoms. She is on Clonazapam and Lorazapam, but we don t no if we should take it further, see a doctor or even the E.R. Is there any medicines that might help get rid of the symptoms? We could really use your advice. Thank you.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear friend,

Many of these symptoms could be life-threatening, including chest pain and bloody urine; it is difficult to put it all together in a specific diagnosis and therefore she needs to be seen probably in the ER or urgent care for a full physical examination and preliminary labs; I suspect that an infection could be causing many of those symptoms.

Yours truly,

Dr Brenes Salazar MD
Mayo Clinic MN
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor